# SDR 9614679756

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47180
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CLIMBOUT, THE LEFT ENGINE FIRE WARNING SOUNDED.  FOLLOWED ENGINE FIRE PROCEDURE AND FIRE INDICATION CONTINUED.  DISCHARGED BOTH FIRE BOTTLES, RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  FOUND BOTH LOOPS SHORTED.  REPLACED FIRE DETECTION LOOP, RUNUP AND OPERATIONAL CHECK OK.
